# SDR SWIA200717754

- Difficulty date: January 24, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 10,983 hours, 9,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING FORWARD EMERGENCY EXIT LIGHT INOP.  RELAMPED RIGHT WING FORWARD EMERGENCY EXIT LIGHT BULB.  OPERATIONAL CHECKS GOOD.
